CORDIS - Résultats de la recherche de l’UE
CORDIS

Shimura varieties and the Birch--Swinnerton-Dyer conjecture

Publications

On p-adic L-functions for GSp4×GL2

Auteurs: Loeffler, David; Rivero, Óscar
Publié dans: [PREPRINT], 2023
Éditeur: Mathematics ArXiv
DOI: 10.48550/arxiv.2305.07707

P-adic Asai L-functions for quadratic Hilbert eigenforms

Auteurs: Grossi, Giada; Loeffler, David; Zerbes, Sarah Livia
Publié dans: [PREPRINT], 2023
Éditeur: Mathematics ArXiv
DOI: 10.48550/arxiv.2307.07004

Eisenstein degeneration of Euler systems

Auteurs: Loeffler, David; Rivero, Óscar
Publié dans: [PREPRINT], 2022
Éditeur: Mathematics ArXiv
DOI: 10.48550/arxiv.2201.02078

Asai-Flach classes and p-adic L-functions

Auteurs: Grossi, Giada; Loeffler, David; Zerbes, Sarah Livia
Publié dans: [PREPRINT], 2023
Éditeur: Mathematics ArXiv
DOI: 10.48550/arxiv.2309.07536

On the Bloch--Kato conjecture for GSp(4) x GL(2)

Auteurs: Loeffler, David; Zerbes, Sarah Livia
Publié dans: [PREPRINT], 2021
Éditeur: Mathematics ArXiv
DOI: 10.48550/arxiv.2106.14511

On the Birch-Swinnerton-Dyer conjecture for modular abelian surfaces

Auteurs: Loeffler, David; Zerbes, Sarah Livia
Publié dans: [PREPRINT], 2021
Éditeur: Mathematics ArXiv
DOI: 10.48550/arxiv.2110.13102

Spherical varieties and p-adic families of cohomology classes

Auteurs: Loeffler, David; Rockwood, Robert; Zerbes, Sarah Livia
Publié dans: [PREPRINT], 2021
Éditeur: Mathematics ArXiv
DOI: 10.48550/arxiv.2106.16082

On some zeta-integrals for unramified representations of GSp(4)

Auteurs: Loeffler, David
Publié dans: [PREPRINT], 2021
Éditeur: Mathematics ArXiv
DOI: 10.48550/arxiv.2106.16076

On local zeta-integrals for GSp(4) and GSp(4) x GL(2)

Auteurs: Loeffler, David
Publié dans: New York J Math, Numéro Vol. 30, 2024, Page(s) 1–23, ISSN 1076-9803
Éditeur: Electronic Journals Project
DOI: 10.48550/arxiv.2011.15106

Plectic structures in p-adic de Rham cohomology

Auteurs: David Loeffler; Sarah Livia Zerbes
Publié dans: Journal of Number Theory, Numéro (published online, print version to appear), 2023, ISSN 0022-314X
Éditeur: Academic Press
DOI: 10.1016/j.jnt.2023.10.016

Algebraicity of L-values for GSp4×GL2 and GSp4×GL2×GL2

Auteurs: Loeffler, David; Rivero, Óscar
Publié dans: Quarterly J Math, Numéro (published online, print version to appear), 2024, ISSN 0033-5606
Éditeur: Oxford University Press
DOI: 10.48550/arxiv.2303.16114

Recherche de données OpenAIRE...

Une erreur s’est produite lors de la recherche de données OpenAIRE

Aucun résultat disponible